Publications: J.F. Jardine

Papers

J.F. Jardine, "Algebraic homotopy theory and some homotopy groups of algebraic groups", Mathematical Reports of the Academy of Sciences, Royal Society of Canada 3(4) (1981), 191-196.

J.F. Jardine, "Algebraic homotopy theory", Canadian Journal of Mathematics 33(2) (1981), 302-319. DOI: http://dx.doi.org/10.4153/CJM-1981-025-9. Open Access.

J.F. Jardine, "On the homotopy groups of algebraic groups", Journal of Algebra 81(1) (1983), 180-201. DOI: http://dx.doi.org/10.1016/0021-8693(83)90215-6. Open Access.

J.F. Jardine, "Geometric models for the K-theory of fields", Journal of Algebra 84(1) (1983), 220-239. DOI: http://dx.doi.org/10.1016/0021-8693(83)90076-5. Open Access.

J.F. Jardine, "Fibrations of algebraic groups", Journal of Algebra 89(2) (1984), 335-348. DOI: http://dx.doi.org/10.1016/0021-8693(84)90222-9. Open Access.

J.F. Jardine, "Simplicial objects in a Grothendieck topos", Applications of Algebraic K-theory to Algebraic Geometry and Number Theory I, Contemporary Mathematics 55,I (1986), 193-239.

J.F. Jardine, "Cup products in sheaf cohomology", Canadian Mathematical Bulletin 29(4) (1986), 469-477. DOI: http://dx.doi.org/10.4153/CMB-1986-074-2. Open Access.

J.F. Jardine, "Simplicial presheaves", Journal of Pure and Applied Algebra 47(1) (1987), 35-87. DOI: http://dx.doi.org/10.1016/0022-4049(87)90100-9. Open Access.

J.F. Jardine, "Stable homotopy theory of simplicial presheaves", Canadian Journal of Mathematics 39(3) (1987), 733-747. DOI: http://dx.doi.org/10.4153/CJM-1987-035-8. Open Access.

J.F. Jardine, "The multiple Q-construction", Canadian Journal of Mathematics 39(5) (1987), 1174-1209. DOI: http://dx.doi.org/10.4153/CJM-1987-060-0. Open Access.

J.F. Jardine, "The Leray spectral sequence", Journal of Pure and Applied Algebra 61(2) (1989), 189-196. DOI: http://dx.doi.org/10.1016/0022-4049(89)90013-3. Open Access.

J.F. Jardine, "The homotopical foundations of algebraic K-theory", Algebraic K-theory and Algebraic Number Theory, Contemporary Mathematics 83 (1989), 57-82.

J.F. Jardine, "Universal Hasse-Witt classes", Algebraic K-theory and Algebraic Number Theory, Contemporary Mathematics 83 (1989), 83-100.

J.F. Jardine, "Steenrod operations in the cohomology of simplicial presheaves", Algebraic K-theory: Connections with Geometry and Topology, NATO ASI Series C, Vol. 279, Kluwer Academic Publishers (1989), 103-116.

J.F. Jardine, "Supercoherence", Journal of Pure and Applied Algebra 75(2) (1991), 103-194. DOI: http://dx.doi.org/10.1016/0022-4049(91)90122-I. Open Access.

J.F. Jardine, "Cohomological invariants associated to symmetric bilinear forms", Exp. Math. 10(2) (1992), 97-134. Corrected version available at UWO Math. Dept Preprint Server: Jardine

J.F. Jardine, "Modelling homotopy coherence", Category Theory 1991, CMS Conference Proceeding, Vol. 13, AMS (1992), 267-283.

J.F. Jardine, "The Lichtenbaum-Quillen conjecture for fields", Canad. Math. Bull. 36(4) (1993), 426-441. DOI: http://dx.doi.org/10.4153/CMB-1993-058-7. Open Access.

J.F. Jardine, "The K-theory of finite fields, revisited", K-Theory 7(6) (1993), 579-595. DOI: http://dx.doi.org/10.1007/BF00961219. (portico.org).

J.F. Jardine, "Higher spinor classes", Memoirs AMS 528 (1994).

J.F. Jardine, "Homotopy and homotopical algebra", Handbook of Algebra, Vol. 1, M. Hazewinkel, ed., North-Holland, Amsterdam (1996), 339-370.

J.F. Jardine, ``Boolean localization, in practice'', Doc. Math. 1 (1996), 245-275. Open Access.

J.F. Jardine, ``Descent problems for the K-theory of fields of Galois cohomological dimension one'', Algebraic K-theory, Contemporary Math. 199, AMS (1996), 125-138.

J.F. Jardine, "Ultraproducts and the discrete cohomology of algebraic groups", Algebraic K-Theory, Fields Institute Communications, Vol. 16, AMS (1997), 111-130.

J.F. Jardine, "A closed model structure for differential graded algebras", Cyclic Cohomology and Noncommutative Geometry, Fields Institute Communications, Vol. 17, AMS (1997), 55-58.

P.G. Goerss and J.F. Jardine, ``Localization theories for simplicial presheaves'', Can. J. Math. 50(5) (1998), 1048-1089. DOI: http://dx.doi.org/10.4153/CJM-1998-051-1. Open Access.

J.F. Jardine, "Presheaves of symmetric spectra", J. Pure App. Algebra 150(2) (2000), 137-154. DOI: http://dx.doi.org/10.1016/S0022-4049(99)00047-X. Open Access.

J.F. Jardine, "Motivic symmetric spectra", Doc. Math. 5 (2000), 445-552. Open Access.

J.F. Jardine, "Stacks and the homotopy theory of simplicial sheaves", Homology, Homotopy Appl. 3(2) (2001), 361-384. DOI: http://dx.doi.org/10.4310/HHA.2001.v3.n2.a5. Open Access.

J.F. Jardine, "The separable transfer", J. Pure App. Algebra 177(2) (2003), 177-201. DOI: http://dx.doi.org/10.1016/S0022-4049(02)00177-9. Open Access.

J.F. Jardine, "Finite group torsors for the qfh topology", Math. Zeit. 244(4) (2003),859-871. DOI: https://dx.doi.org/10.1007/s00209-003-0526-y.

J.F. Jardine, "Presheaves of chain complexes", K-Theory 30(4) (2003), 365-420. DOI: http://dx.doi.org/10.1023/B:KTHE.0000021707.27987.c9 (portico.org).

J.F. Jardine, "Generalised sheaf cohomology theories", Axiomatic, Enriched and Motivic Homotopy Theory, NATO Science Series II 131 (2004), 29-68.

J.F. Jardine, "Simplicial approximation", Theory Appl. Categ. 12(2) (2004), 34-72. Open Access.

J.F. Jardine, "Bousfield's E_2 model theory for simplicial objects", Homotopy Theory: Relations with Algebraic Geometry, Group Cohomology and K-Theory, Contemporary Mathematics 346 (2004), 261-304.

J.F. Jardine, "Categorical homotopy theory", Homology, Homotopy Appl. 8(1), (2006), 71-144. DOI: http://dx.doi.org/10.4310/HHA.2006.v8.n1.a3. Open Access.

J.F. Jardine and Z. Luo, "Higher principal bundles", Mathematical Proceedings of the Cambridge Philosophical Society 140(2) (2006), 221-243. DOI: http://dx.doi.org/10.1017/S0305004105008911.

J.F. Jardine, "Torsors and stacks", Mediterr. j. math. 3(2) (2006), 251-158. DOI: https://dx.doi.org/10.1007/s00009-006-0075-9.

J.F. Jardine, "Intermediate model structures for simplicial presheaves", Canad. Math. Bull. 49(3) (2006), 407-413. DOI: http://dx.doi.org/10.4153/CMB-2006-040-8. Open Access.

J.F. Jardine, "Diagrams and torsors", K-Theory 37(3) (2006), 291-309. DOI: http://dx.doi.org/10.1007/s10977-006-0022-3 (portico.org).

J.F. Jardine, "Fibred sites and stack cohomology", Math. Z. 254(4) (2006), 811-836. DOI: https://dx.doi.org/10.1007/s00209-006-0009-z.

J.F. Jardine, "Local persistence: homotopy theory of filtrations", Oberwolfach Reports 5(3) (2008), 1623-1625.

J.F. Jardine, "The K-theory presheaf of spectra", New topological contexts for Galois theory and algebraic geometry (BIRS 2008), Geometry & Topology Monographs 16 (2009), 151-178. DOI: http://dx.doi.org/10.2140/gtm.2009.16.151. Open Access.

J.F. Jardine, "Cocycle categories", Algebraic Topology, Abel Symposia 4 (2009), 185-218. DOI: https://dx.doi.org/10.1007/978-3-642-01200-6_8.

J.F. Jardine, "Homotopy classification of gerbes", Publ. Mat. 54(1) (2010), 83-111. Link: http://projecteuclid.org/euclid.pm/1262962134.

J.F. Jardine, "Path categories and resolutions", Homology, Homotopy Appl. 12(2), (2010), 231-244. DOI: http://dx.doi.org/10.4310/HHA.2010.v12.n2.a8. Open Access.

J.F. Jardine, "Representability theorems for presheaves of spectra", J. Pure Appl. Algebra 215(1) (2011), 77-88. DOI: http://dx.doi.org/10.1016/j.jpaa.2010.04.001. Open Access.

J.F. Jardine, "Model structures for pro-simplicial presheaves", J. K-Theory 7(3) (2011), 499-525. DOI: http://dx.doi.org/10.1017/is011003012jkt149.

J.F. Jardine, "Pointed torsors", Canad. J. Math. 63(6) (2011), 1345-1363. DOI: http://dx.doi.org/10.4153/CJM-2011-058-x.

J.F. Jardine, "The Verdier hypercovering theorem", Canad. Math. Bull. 55(2) (2012), 269-303. DOI: http://dx.doi.org/10.4153/CMB-2011-093-x.

J.F. Jardine, "Diagonal model structures", Theory Appl. Categ. 28(10) (2013), 250-268. Open Access.

J.F. Jardine, "Homotopy theories of diagrams", Theory Appl. Categ. 28(11) (2013), 269-303. Open Access.

J.F. Jardine, "Cosimplicial spaces and cocycles", J. Inst. Math. Jussieu 15(3) (2016), 445-470. DOI: http://dx.doi.org/10.1017/S1474748014000358.

Unpublished papers: UWO Math. Dept Preprint Server: Jardine

J.F. Jardine, "Complexity reduction for path categories", Preprint (2016).

J.F. Jardine, "Pro-equivalences of diagrams", Preprint (2015).

J.F. Jardine, "Path categories and quasi-categories", Preprint (2015).

J.F. Jardine, "Galois descent criteria", Preprint (2011).

J.F. Jardine, "The Barratt-Priddy-Quillen Theorem", Preprint (2009).

J.F. Jardine, "E_2 model structures for presheaf categories", Preprint (2001).

J.F. Jardine, "A rigidity theorem for L-theory", Preprint (1983).

J.F. Jardine, "Algebraic homotopy theory, groups and K-theory", Thesis, University of British Columbia (1981).

Books

J.F. Jardine, "Local Homotopy Theory", Springer Monographs in Mathematics, Springer-Verlag, New York (2015). http://www.springer.com/us/book/9781493922994.

J.F. Jardine, "Generalized Etale Cohomology Theories", Progress in Mathematics Vol. 146, Birkhäuser, Basel-Boston-Berlin (1997), second printing: Modern Birkhäuser Classics, Birkhäuser, Basel-Boston-Berlin (2010). http://www.springer.com/us/book/9783034800655

P.G. Goerss and J.F. Jardine, "Simplicial Homotopy Theory", Progress in Mathematics Vol. 174, Birkhäuser Basel-Boston-Berlin (1999), second printing: Modern Birkhäuser Classics, Birkhäuser, Basel-Boston-Berlin (2009). http://www.springer.com/us/book/9783034601887.

Conference proceedings

J.F. Jardine, ed., Applications of K-theory and Cohomology", Homology, Homotopy and Applications 7(3), (2005).

P.G. Goerss and J.F. Jardine, eds., "Algebraic K-theory and Algebraic Topology", NATO ASI Series C Vol. 407, Kluwer Academic Publishers, Dordrecht (1993). http://www.springer.com/us/book/9780792323914.

J.F. Jardine and V.P. Snaith, eds., "Algebraic K-theory: Connections with Geometry and Topology", NATO ASI Series C Vol. 279, Kluwer Academic Publishers, Dordrecht (1989). http://www.springer.com/us/book/9780792302926.